MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection, functional testing, and event history log (ehl) review, the customer problem was duplicated.The pump was found to have a keypad locked alarm in the ehl.The cause of the customer reported problem was the keypad was faulty.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The manufacturer representative replaced the keypad, and the pump passed all functional tests and performed as intended after repair.
 
Event or Problem Description
It was reported that the device was not recognizing buttons when plugged in, and there was no visual damage to the port.The customer returned the product for repair, and during physical inspection it was found that the keypad on the pump was faulty.There was no patient involvement.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21530008
Report Number3012307300-2025-02498
Device Sequence Number15881053
Product Code MEA
UDI-Device Identifier10610586039232
UDI-Public(01)10610586039232(11)150130
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0100-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown